Medication side effects: Hi all my name... - Sudden Cardiac Ar...

Sudden Cardiac Arrest & Heart Attack

1,750 members370 posts

Medication side effects

Rob101
Rob101

Hi all my name is Rob I had my heart attack approx 10 weeks ago I was given 3 stents. I am recovering well except for the fact that I have this reacuring problem with wind .My chest aches then a little later I belch sometimes huge amounts.I was wondering if any of you people have experienced the same thing and what causes this and how do I fix it

9 Replies
oldestnewest

There is a pill on the market that stops belching. Speak to your doctor about this.

Rob101
Rob101 in reply to velmous

Whats it called

Hidden
Hidden

Hi. There may be any number of reasons for this condition. One of them is simply swallowing too much air, another might be to do with the digestion rate of food in the stomach. If you have not already done so, I would suggest mentioning it to your doctor - just to put your mind at ease. Heart attacks can have strange consequences. After my two this year I found it hard to cough or sneeze for a few weeks. That got back to normal again. So it is probably nothing to worry about. But, as I say, maybe just ask your doctor. I wish you well.

Rob101
Rob101 in reply to Hidden

Thanks David I have taken this up with my doctor he has put me on somac but this does not seem to be working.I think its to do with my meds but I'll take this up with my GP again next week thanks for your imput

See your doctor he will prob give you PPI tablets. I never had any problems with my stomach before my heart attack but started with heartburn about 8 months after. It used to frighten me to death cos I thought it was another heart attack coming on. Now two and half years later I still get heartburn regularly no matter what I eat. I have been checked out ( endoscope ) nothing there so I take my PPI tablets and have learned to live with it. Good luck

Rob101
Rob101 in reply to Rory

Rory this is exactly what I am experiencing my chest starts hurting even before the wind comes on then when I burp several gallons all the discomfort is gone Do the PPI tablets work and what are they called cheers

Rory
Rory in reply to Rob101

They are lansoprazole they reduce the acid your body produces. It is prob one of your meds causing your problem but which one😩

I have 14 stents and I am the best belcher in the world...since belching is not harmful ...it seems that no one cares. Fish 61

Rob101
Rob101 in reply to fish61

I care when it feels like i'm having another heart attack

You may also like...